Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Jan 26, 2012, 8:33 PM EST for Hamilton County, Ohio. It took effect at Jan 26, 2012, 10:30 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2012, 8:33 PM EST (01:33 UTC)
- In effect from
- Jan 26, 2012, 10:30 PM EST
- Expired
- Jan 28, 2012, 4:10 AM EST
- In force
- 30 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hamilton County, OH
The radar
The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Miamitown (MIAO1).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
119 WGUS41 KILN 270133 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 833 PM EST THU JAN 26 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC061-271333- /O.NEW.KILN.FL.W.0003.120127T0330Z-120129T1320Z/ /MIAO1.1.ER.120127T0330Z.120128T0000Z.120129T0720Z.NO/ 833 PM EST THU JAN 26 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY MORNING. * AT 7 PM THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE Before midNIGHT AND CONTINUE TO RISE TO NEAR 20 FEET BY friday EVENING. THE RIVER WILL FALL bELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT STAGES NEAR 20 FEET, FLOODING BEGINS DOWNSTREAM OF MIAMITOWN IN MIAMI AND WHITEWATER TOWNSHIPS. $$
6 follow-up statements
858 WGUS81 KILN 270730 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 230 AM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-271530- /O.EXT.KILN.FL.W.0003.000000T0000Z-120129T1446Z/ /MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T0846Z.NO/ 230 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY MORNING. * AT 1 AM THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES. $$
274 WGUS81 KILN 271019 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 519 AM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT PIKETON ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE OHIO BRUSH CREEK ABOVE WEST UNION OHC061-271819- /O.CON.KILN.FL.W.0003.000000T0000Z-120129T1446Z/ /MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T0846Z.NO/ 519 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY MORNING. * AT 4 AM THE STAGE WAS 18.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES. $$ OHC129-271819- /O.CON.KILN.FL.W.0004.000000T0000Z-120129T1900Z/ /CRCO1.1.ER.120127T1018Z.120128T0600Z.120129T1300Z.NO/ 519 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY AFTERNOON. * AT 4 AM THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 18.0 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. $$ OHC131-145-271819- /O.EXT.KILN.FL.W.0005.120127T1200Z-120130T1845Z/ /PKTO1.1.ER.120127T1200Z.120129T0000Z.120130T1245Z.NO/ 519 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY AFTERNOON. * AT 4 AM THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 22.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC001-271803- /O.CON.KILN.FL.W.0002.000000T0000Z-120127T1803Z/ /WUNO1.1.ER.120127T1152Z.120127T1200Z.120127T1203Z.NO/ 519 AM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL THIS AFTERNOON. * AT 4 AM THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING TO NEAR 15.1 FEET. THE RIVER WILL THEN FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT STAGES NEAR 15.0 FEET, FLOODING OF MAINLY LOWLAND AREAS OCCURS IN ADAMS COUNTY NEAR OHIO BRUSH CREEK. $$
285 WGUS81 KILN 271602 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1102 AM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC061-280002- /O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0504Z/ /MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T2304Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE SUNDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL LATE SUNDAY NIGHT. * AT 10 AM THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES. $$ OHC129-280002- /O.EXT.KILN.FL.W.0004.000000T0000Z-120130T0000Z/ /CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T1800Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY EVENING. * AT 10 AM THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. $$ OHC131-145-280002- /O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0748Z/ /PKTO1.1.ER.120127T0958Z.120129T0600Z.120131T0148Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE MONDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL LATE MONDAY NIGHT. * AT 10 AM THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-280002- /O.EXT.KILN.FL.W.0006.000000T0000Z-120128T0712Z/ /ENTO1.1.ER.120127T1124Z.120127T1500Z.120128T0112Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE TONIGHT. * AT 10 AM THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$
869 WGUS81 KILN 271947 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 247 PM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC061-280347- /O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0105Z/ /MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1905Z.NO/ 247 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY EVENING. * AT 1 PM THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL SLOWLY FALL THROUGH SATURDAY. IT WILL START TO FALL MORE QUICKLY SATURDAY NIGHT AND DROP BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON. $$ OHC129-280347- /O.EXT.KILN.FL.W.0004.000000T0000Z-120129T1500Z/ /CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T0900Z.NO/ 247 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY MORNING. * AT 1 PM THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER... WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY. $$ OHC131-145-280347- /O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0000Z/ /PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T1800Z.NO/ 247 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY EVENING. * AT 2 PM THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-280347- /O.EXT.KILN.FL.W.0006.000000T0000Z-120128T2136Z/ /ENTO1.1.ER.120127T1124Z.120128T0000Z.120128T1536Z.NO/ 247 PM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL SATURDAY AFTERNOON. * AT 2 PM THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CREST LATE THIS AFTERNOON. THE RIVER WILL THEN FALL BELOW FLOOD STAGE LATE TOMORROW MORNING. $$
490 WGUS81 KILN 280207 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 907 PM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC061-281007- /O.EXT.KILN.FL.W.0003.000000T0000Z-120129T2034Z/ /MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1434Z.NO/ 907 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY AFTERNOON. * AT 8 PM THE STAGE WAS 17 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 18 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE GREAT MIAMI RIVER NEAR MIAMITOWN. $$ OHC129-281007- /O.EXT.KILN.FL.W.0004.000000T0000Z-120129T2230Z/ /CRCO1.1.ER.120127T1055Z.120128T0600Z.120129T1630Z.NO/ 907 PM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY AFTERNOON. * AT 8 PM THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17 FEET AROUND MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 ALSO FLOODS...AS WELL AS COOKS CREEK GOLF COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY. $$ OHC131-145-281007- /O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0200Z/ /PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T2000Z.NO/ 907 PM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY EVENING. * AT 8 PM THE STAGE WAS 21.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT STAGES NEAR 23 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-281006- /O.EXT.KILN.FL.W.0006.000000T0000Z-120128T1827Z/ /ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T1227Z.NO/ 907 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL SATURDAY AFTERNOON. * AT 8 PM THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * AT STAGES NEAR 13 FEET, FLOODING IS FOUND ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND NEAR ROCKBRIDGE. $$
601 WGUS81 KILN 280910 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 410 AM EST SAT JAN 28 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN HOCKING RIVER AT ENTERPRISE OHC061-280940- /O.CAN.KILN.FL.W.0003.000000T0000Z-120129T2034Z/ /MIAO1.1.ER.120127T0239Z.120127T1500Z.120128T0726Z.NO/ 410 AM EST SAT JAN 28 2012 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER AT MIAMITOWN * AT 3 AM THE STAGE WAS 15.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW MORNING. * AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED. $$ OHC073-280940- /O.CAN.KILN.FL.W.0006.000000T0000Z-120128T1827Z/ /ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T0723Z.NO/ 410 AM EST SAT JAN 28 2012 THE FLOOD WARNING IS CANCELLED FOR THE HOCKING RIVER AT ENTERPRISE * AT 3 AM THE STAGE WAS 11.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW MORNING. * AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS NEAR ENTERPRISE ALSO AFFECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 26, 7:19 PM EST, 1 hour 14 minutes earlier.
Area forecast discussion, Jan 26, 7:19 PM EST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EST THU JAN 26 2012
.SYNOPSIS...
LOW PRESSURE CONTAINING COPIOUS MOISTURE WILL PASS ACROSS THE OHIO
VALLEY TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY.
A PAIR OF WEATHER DISTURBANCES TRAVELING THROUGH THE GREAT LAKES
WILL RESULT IN SOME SHOWERS ON SATURDAY AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LOW PRESSURE OVER WEST CENTRAL KY SHOULD TRACK NEAR THE I-71
CORRIDOR THIS EVENING INTO EARLY MORNING BASED ON LATEST RUC/HRRR
GUIDANCE. MODERATE TO LOCALLY HEAVY RAIN WILL THUS FALL IN THIS
CORRIDOR. WILL CONTINUE WITH THE FLOOD WATCH UNTIL MIDNIGHT. IT
MAY HAVE TO BE EXTENDED SLIGHTLY IN TIME FOR POINTS TO THE EAST.
FOG...LOCALLY DENSE IN SPOTS...HAS DEVELOPED IN THE MOIST AIRMASS
AND LIGHT TO CALM WIND FLOW ACRS THE TRI-STATE...WHITEWATER/MIAMI
VALLEYS AND CENTRAL OHIO. THIS SHOULD IMPROVE AFTER MIDNIGHT AS
SFC WIND FLOW PICKS UP BEHIND DEPARTING LOW. WILL CONTINUE TO
HIGHLIGHT THE FOG THREAT IN A SPS. MODELS CONTINUE TO ADVERTISE A
DEFORMATION AREA OF PCPN ROTATING THROUGH THE REGION LATE TONIGHT
INTO FRIDAY MORNING IN ASSOCIATION WITH A COLD FRONT AND MID LVL
TROF. 18Z NAM-WRF HAS BACKED OFF ON THE TRANSITION TIME FROM RAIN
TO SNOW WHICH IS CRITICAL IN TERMS OF HOW MUCH SNOW WILL FALL.
HAVE TRIMMED BACK SNOW AMOUNTS SOME...NOW GOING AROUND AN INCH
ACRS WEST CENTRAL OHIO AND LESS THAN AN INCH FROM CARROLLTON...TO
CVG...TO ILN...TO CMH AND POINTS NW TO WEST CENTRAL OHIO.
TEMPERATURES OVERNIGHT WILL BE NON DIURNAL BUT SHOULD BOTTOM OUT
INTO THE LOWER 30S NW TO THE MID 30S FAR SE.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
PCPN WILL BE EXITING THE REGION FRIDAY MORNING AS MID LVL TROF
PULLS AWAY. ANY LINGERING SNOW OR RAIN/SNOW MIX SHOULD COME TO AN
END BY AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS WILL BE A FEW TENTHS
OF AN INCH AT BEST. AM CONCERNED THAT POST FRONTAL LOW LEVEL
MOISTURE MAY BE SLOW TO CLEAR AND HAVE SIDED WITH A SLOWER
CLEARING TREND OF LOW LEVEL CLOUDS.
SURFACE HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY REGION
FRIDAY EVENING. THIS WILL BE BRIEF AS DIGGING S/WV ENERGY WILL
MOVE TOWARD THE GREAT LAKES BY SATURDAY MORNING AS THE HIGH
QUICKLY SLIDES TO THE EAST. S/WV WILL BE ASSOCIATED WITH AN
ATTENDANT COLD FRONT. RIGHT NOW...IT LOOKS LIKE THERE WILL BE
ENOUGH MOISTURE AND DYNAMICS FOR RAIN AND/OR SNOW SHOWERS ACRS THE
FORECAST AREA STARTING IN THE WEST TOWARD SUNRISE SATURDAY MORNING
AND ACROSS THE REMAINDER OF THE REGION FOR THE REMAINDER OF THE
MORNING. ATTM...A QUICK INCH OF SNOW MAY BE POSSIBLE FOR NRN
ZONES WITH A HALF INCH OR LESS ELSEWHERE. AIRMASS WILL QUICKLY DRY
OUT DURING SATURDAY AFTERNOON...RESULTING IN A CLEARING TREND.
TEMPERATURES WILL BE NON DIURNAL BUT SHOULD RANGE FROM THE MID TO
UPPER 30S.
A RIDGE OF HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR
SATURDAY EVENING AND WILL THEN MOVE QUICKLY OFF TO THE EAST
OVERNIGHT AS A DIGGING UPR TROF APPROACHES THE REGION FROM THE NW.
CLOUDS WILL BE ON THE INCREASE AS WELL AS A CHANCE OF SNOW SHOWERS
ENTERING THE NW ZONES TOWARD MORNING. HAVE CONTINUED WITH NON
DIURNAL TEMPERATURES WITH LOWS BOTTOMING OUT IN THE LOWER TO MID
20S SATURDAY NIGHT.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUNDAY WILL BEGIN WITH THE CWA NEAR THE BASE OF A RATHER LARGE UPPER
TROUGH...WITH A SURFACE TROUGH ALSO MOVING EAST THROUGH THE GREAT
LAKES. WILL CONTINUE A CHANCE OF SNOW...PRIMARILY IN THE NORTH...AS
THIS FEATURE PASSES. WITH THE DOME OF COLDEST AIR OVER THE REGION
FOR SUNDAY AND SUNDAY NIGHT...TEMPERATURES WILL BE AT THE COLDEST OF
THE ENTIRE EXTENDED FORECAST PERIOD.
AS THE TROUGHING TURNS TO RIDGING ALOFT...SURFACE HIGH PRESSURE WILL
MOVE INTO THE DEEP SOUTH ON MONDAY. THIS WILL ALLOW FOR LOW LEVEL
FLOW TO TURN SOUTHERLY...ALLOWING TEMPERATURES TO WARM UP ABOVE
CLIMATOLOGY YET AGAIN. ENERGY PUSHING IN FROM THE PACIFIC WILL SPUR
THE DEVELOPMENT OF THE NEXT WEATHER DISTURBANCE FOR THE REGION...AND
SIGNIFICANT DISCONTINUITIES REMAIN IN THE MODEL DEPICTIONS OF THIS
PART OF THE PATTERN. WHAT IS CERTAIN IS THAT EVENTUALLY...A SURFACE
LOW WILL DEVELOP AND MOVE ACROSS THE GREAT LAKES. THIS WILL PLACE
THE CWA WELL INTO THE WARM SECTOR...CAUSING PRECIPITATION WITH THIS
SYSTEM TO FALL SOLELY AS RAIN. DEPENDING ON THE MAGNITUDE OF THE
WARM AIR...THUNDER IS NOT OUT OF THE QUESTION...BUT THIS HAS NOT
BEEN EXPLICITLY FORECAST AS OF YET.
AT SOME POINT BETWEEN TUESDAY NIGHT AND WEDNESDAY NIGHT...A COLD
FRONT WILL CROSS THROUGH THE REGION. THE FOCUS FOR PRECIPITATION
WILL BE AHEAD OF THIS FRONT. AS MENTIONED...TIMING IS STILL IN
QUESTION WITH THIS SYSTEM. A HIGHER POP FORECAST WILL LIKELY BE
NEEDED FOR THIS TIME FRAME...ONCE THE DETAILS ARE A LITTLE MORE
CLEAR.
MODEL SOLUTIONS ARE HIGHLY DIVERGENT AFTER THE PASSAGE OF THIS
SYSTEM ON WEDNESDAY NIGHT...LEAVING LITTLE TO NO CONFIDENCE IN THE
FORECAST FOR THURSDAY AND BEYOND.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
LIFR OR VLIFR CIGS/VSBYS ARE WIDESPREAD OVER THE TAF SITES THIS
EVENING DUE TO THE AXIS OF THE LOW OVER THE REGION. CIRCULATION
IS STILL IN TN BUT WILL TRACK NORTHEAST ALONG THE AXIS THIS
EVENING. RAIN OVERSPREADING THE AREA WILL ACTUALLY IMPROVE CIGS
FOR A PERIOD...BUT THE HEAVY/STEADY NATURE OF IT WILL LIKELY
INTERACT WITH THE BR/FG IN PLACE AND KEEP VSBYS UNDER A MILE IN
MOST LOCATIONS EARLY TONIGHT. AXIS OF THE STEADY RAIN WILL BE MOST
PROMINENT ON THE NORTHWEST SIDE OF THE LOW...BUT ALL TAF SITES
WILL SEE IT OVERSPREAD THE AREA. OTHER THAN BEING ABLE TO TIME THE
ONSET DIFFERENCES BY AN HOUR OR THREE BETWEEN THE TAFS...THEIR
FORECASTS ARE QUITE SIMILAR.
EXPECT DAYBREAK TO SEE THE BACK EDGE OF THE RAIN CHANGE TO SNOW
FOR A PERIOD...POSSIBLY BEGINNING IN THE PREDAWN HOURS AND
PARTICULARLY OVER THE NORTHERN TAF SITES BEFORE SPREADING SOUTH
TOWARDS THE OHIO RIVER. GUSTY WINDS WILL ACCOMPANY THE CHANGEOVER
TO SNOW AND THEN MODERATE LATER IN THE MORNING. ANY GUSTS SHOULD
STAY UNDER 20KT BUT COULD MESS UP VSBYS IF THE FLURRIES AND BACK
EDGE OF ANY SNOW ARE STILL OCCURRING AT THIS TIME.
CIGS SHOULD LIFT DURING THE DAY AS THE COLD AIR SCOURS OUT THE
LOWEST FEW THOUSAND FEET OF THE ATMOSPHERE.
OUTLOOK...MVFR CIGS/VSBYS POSSIBLE IN SNOW ON SATURDAY AND AGAIN
SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR OHZ055-056-063>065-
070>074-077>082-088.
KY...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR KYZ089>100.
IN...FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR INZ073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HATZOS
AVIATION...FRANKSHazardous weather outlook, Jan 26, 7:12 PM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 712 PM EST THU JAN 26 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>054-060>062-280015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- MONTGOMERY-GREENE- 712 PM EST THU JAN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. RAIN WILL CHANGE TO SNOW OVERNIGHT AS COLDER AIR FILTERS INTO THE REGION BEHIND A DEPARTING LOW PRESSURE SYSTEM. AN INCH OR LESS OF SNOW ACCUMULATION WILL BE POSSIBLE...ESPECIALLY ON GRASSY SURFACES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ055-056-063>065-070>074-077>082-088- 280015- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 712 PM EST THU JAN 26 2012 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 26, 4:41 PM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 441 PM EST THU JAN 26 2012 INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>063-070>072-077-078-270200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE... HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 441 PM EST THU JAN 26 2012 ...PATCHY DENSE FOG TO CONTINUE INTO THE EVENING... AREAS OF FOG WILL CONTINUE INTO THE EVENING HOURS...GENERALLY NEAR AND NORTHWEST OF INTERSTATE 71. THE LOWEST VISIBILITIES WILL BE LOCATED IN THE WHITEWATER VALLEY OF INDIANA AND CENTRAL PORTIONS OF THE MIAMI VALLEY OF OHIO. VISIBILITIES OF LESS THAN ONE MILE WILL BE COMMON...WITH LOCALIZED PATCHES OF DENSE FOG DROPPING THE VISIBILITY TO A QUARTER OF A MILE OR LESS AT TIMES. AS WINDS INCREASE LATER THIS EVENING AND INTO THE OVERNIGHT HOURS...VISIBILITIES SHOULD GRADUALLY IMPROVE. MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THIS EVENING. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. REMEMBER TO USE YOUR LOW BEAM LIGHTS WHEN DRIVING THROUGH DENSE FOG.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 7:07 PM EST | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jan 26, 8:19 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Greene, Hardin, Logan and 4 more | 6 hr |
| Jan 26, 8:50 PM EST | River Flood Warning | ILN | Pickaway | 3 days |
| Jan 26, 9:21 PM EST | Areal Flood Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 6 hr |
| Jan 26, 10:14 PM EST | Areal Flood Warning | ILN | Champaign, Clark, Darke, Greene, Hardin, Logan and 4 more | 6 hr |
| Jan 26, 10:27 PM EST | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Scioto | 6 hr |
| Jan 26, 10:33 PM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more | 6 hr |
| Jan 27, 1:22 AM EST | Areal Flood Warning | ILN | Darke, Greene, Miami, Montgomery, Preble, Warren | 27 hr |
| Jan 27, 1:56 AM EST | River Flood Advisory | ILN | Delaware, Franklin | 5 hr |
| Jan 27, 2:00 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Jan 27, 3:19 AM EST | River Flood Advisory | ILN | Licking | 7 hr |
| Jan 27, 6:31 AM EST | River Flood Warning | ILN | Hocking | 22 hr |
Nearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.